Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 99, NWS Blacksburg, VA

July 6, 2018Caswell County, North Carolina; Halifax County, Pittsylvania County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 6, 2018, 4:35 PM EDT for Caswell County, North Carolina; Halifax County, Pittsylvania County, Virginia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2018, 4:35 PM EDT (20:35 UTC)
Expired
Jul 6, 2018, 5:30 PM EDT
In force
55 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caswell County, NC, Halifax County, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 112 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1197 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

738 
WUUS51 KRNK 062035
SVRRNK
NCC033-VAC083-143-062130-
/O.NEW.KRNK.SV.W.0099.180706T2035Z-180706T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
435 PM EDT FRI JUL 6 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Northeastern Caswell County in north central North Carolina...
  Southeastern Pittsylvania County in south central Virginia...
  Southwestern Halifax County in south central Virginia...

* Until 530 PM EDT

* At 435 PM EDT, a severe thunderstorm was located over Ingram,
  moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Turbeville...
  Ingram...
  Milton...
  Semora...
  and Elmo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3676 7926 3681 7905 3654 7890 3654 7914
      3641 7915 3640 7919
TIME...MOT...LOC 2035Z 343DEG 11KT 3672 7914 

HAIL...1.00IN
WIND...60MPH
 
$$

Loconto
2 follow-up statements
029 
WWUS51 KRNK 062100
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
500 PM EDT FRI JUL 6 2018

VAC143-062110-
/O.CAN.KRNK.SV.W.0099.000000T0000Z-180706T2130Z/
Pittsylvania VA-
500 PM EDT FRI JUL 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHEASTERN PITTSYLVANIA COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3657 7921 3669 7918 3672 7900 3654 7890
      3654 7914 3641 7915 3640 7919
TIME...MOT...LOC 2100Z 343DEG 11KT 3665 7911 

$$

NCC033-VAC083-062130-
/O.CON.KRNK.SV.W.0099.000000T0000Z-180706T2130Z/
Caswell NC-Halifax VA-
500 PM EDT FRI JUL 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR
NORTHEASTERN CASWELL AND SOUTHWESTERN HALIFAX COUNTIES...

At 500 PM EDT, a severe thunderstorm was located over Elmo, moving
south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Turbeville...
Milton...
Semora...
Elmo...
and Alton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3657 7921 3669 7918 3672 7900 3654 7890
      3654 7914 3641 7915 3640 7919
TIME...MOT...LOC 2100Z 343DEG 11KT 3665 7911 

HAIL...1.00IN
WIND...60MPH
 
$$

Loconto
041 
WWUS51 KRNK 062140
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
540 PM EDT FRI JUL 6 2018

NCC033-VAC083-062149-
/O.EXP.KRNK.SV.W.0099.000000T0000Z-180706T2130Z/
Caswell NC-Halifax VA-
540 PM EDT FRI JUL 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHEASTERN CASWELL AND SOUTHWESTERN HALIFAX COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3657 7921 3669 7918 3672 7900 3654 7890
      3654 7914 3641 7915 3640 7919
TIME...MOT...LOC 2139Z 343DEG 11KT 3654 7907 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 1:54 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 6, 1:54 PM EDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
154 PM EDT Fri Jul 6 2018

.SYNOPSIS...
A cold front passes through the region today bringing showers and
thunderstorms. Noticeably cooler and drier conditions behind
the front will be in place this weekend. Warmer and more humid
conditions return by mid-week along with isolated to scattered
thunderstorms.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 150 PM EDT Saturday...

A cold front, currently over the Ohio Valley, will move across
the area this afternoon, exiting southside VA this evening. With
a positive-tilted trough pushing the front and very little jet
dynamics, the chances for widespread severe weather is low, but
not zero. Storms moving across the mountain late this morning
and early afternoon were carrying lightning with them. With more
heating and instabilities east of the Blue Ridge, scattered
strong to severe storms are highly probable. Storm are expected
across the foothills between 12PM-3PM and over the piedmont
from 1PM-5PM, give or take an hour. Storm intensities will wane
through the evening, with showers dissipating by midnight.

The surface front clears the area by midnight, but the cooler
drier air will not filter into the area until Saturday morning.
Winds will become easterly through the day. Clouds will also
fade through the day from north to south.

Temperatures this afternoon will range from the 70s west to
near 90 east. Saturday's temperatures will be in the low to mid
70s west of the Blue Ridge to the mid to upper 70s east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 1240 PM EDT Friday...

Saturday evening, we expect skies to start the evening nearly clear
across the far northern sections of the region with partly cloudy to
mostly cloudy skies across the south. Through the night, the clouds
will slowly exit the region to the south, leaving partly cloudy
skies across the far southern and southwest sections of the area.

Much cooler and drier air will move into the area Saturday night
into Sunday. Lows temperatures Saturday night are forecast in the
mid to upper 50s across the mountains with some pockets of lower 50s
at the highest elevations. Over the Piedmont, upper 50s to around 60
degrees are forecast for low temperatures. On Sunday, expect highs
across the mountains of the mid to upper 70s, with pockets of highs
around  70 to the lower 70s at the highest elevations. For the
Piedmont, expect highs in the lower 80s. Sunny skies are expected
for the entire region on Sunday.

Sunday night, clear skies will continue to prevail across the region
thanks to both high pressure building in from the north. Low
temperatures will range from the mid to upper 50s over the mountains
to the upper 50s to lower 60s over the Piedmont.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 1230 PM EDT Friday...

High pressure will start to lose its grip on our weather pattern
heading into the middle part of next week. We expect an upper trough
to gradually strengthen over the spine of the Appalachians while the
center of the high retrogrades to the central U.S. This trough will
act as a focus for where afternoon/evening showers and storms will
be located all while temperatures trend milder as southerly flow
into the region increases and milder air advects into the region.

By Thursday into Friday, the axis of the upper trough is progged to
shift eastward allowing a wind direction switch to more westerly or
northwesterly winds. This will allow for slightly cooler air to work
its way into the area. However, the region will still remain in an
unstable atmosphere during the afternoon/evening with isolated to
scattered showers and storms still possible.

Confidence in the above portion of the forecast is moderate for the
general synoptic trend, but low regarding specifics on the
location/timing of the convection.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 120 PM EDT Friday...

Showers and thunderstorms coverage will be isolated this
morning west of the Blue Ridge and remain so for several hours
today. They will become more widespread this afternoon as a cold
front sweeps across the region. The front should begin moving
through the forecast area around daybreak and exiting to the
southeast by 00Z. Confidence is moderate on the exact timing of
thunderstorms in any given location. Once the coverage becomes
more widespread this afternoon, it should remain that way going
into the evening before beginning to lessen in a north to south
type fashion through the end of the period.

Sky conditions will be VFR prior to the onset of any showers or
thunderstorms today. Most locations will see at least MVFR
conditions linger for a bit after any storm moves through but
then should return to VFR. The mountain locations may have a
more difficult time breaking out of sub-VFR conditions, BLF in
particular. Chances for fog may also drop conditions to sub-VFR
in the mountain valleys again tonight, however, confidence of
this occurring is too low to advertise in the TAFs at this
point.

Winds will begin the forecast period from the south to
southwest, then shifting to the northwest behind the front.
Winds will be light through the forecast period with some gusts
into the teens after the front moves through. Gusty winds will
also be possible in or near thunderstorms.

Confidence is moderate on all elements.

Extended Aviation...

Over the weekend and into Tuesday, high pressure and drier air
work its way into the area. VFR conditions will prevail for most
of the region, most of this time. Late night/early morning will
be a daily issue.

Confidence in the extended forecast is above average.

&&

.EQUIPMENT...
As of 150 PM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia,
WXM72 broadcasting on a frequency of 162.425 MHz, remains off
the air. It will remain offline until sometime next week. Parts
are on order to repair the transmitter, and are expected early
next week. Therefore, the system may again be operation on/by
July 11th. We apologize for any inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...DS
LONG TERM...DS
AVIATION...RCS
EQUIPMENT...AMS/WERT
Hazardous weather outlook, Jul 6, 2:05 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
205 PM EDT Fri Jul 6 2018

NCZ001>006-018>020-VAZ015>017-032>035-043>047-058-059-071815-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
205 PM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will accompany a cold front
moving south through the region this afternoon and evening. Locally
heavy rain could produced localized flooding. A few of these storms
could also become strong and produce strong wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>014-018>020-022>024-WVZ042>044-507-508-071815-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
205 PM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered showers will accompany a cold front moving south through
the region this afternoon and evening. Locally heavy rain from this
afternoon storms could keep creeks and streams running high into this
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Local storm report, Jul 6, 3:40 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
340 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     STONEVILLE              36.47N 79.91W
07/06/2018                   ROCKINGHAM         NC   911 CALL CENTER

            ROCKINGHAM COUNTY COMMUNICATIONS REPORTED SEVERAL TREES
            DOWN IN STONEVILLE, NONE OF WHICH FELL ON ANY STRUCTURES.
            TIME ESTIMATED FROM RADAR.

&&

LOCONTO
Local storm report, Jul 6, 3:43 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
343 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     SE MADISON              36.39N 79.98W
07/06/2018                   ROCKINGHAM         NC   911 CALL CENTER

            ROCKINGHAM COUNTY COMMUNICATIONS REPORTED 2 TREES DOWNED
            SOUTHEAST OF MADISON. TIME ESTIMATED FROM RADAR.

&&

LOCONTO
Special weather statement, Jul 6, 3:56 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
356 PM EDT FRI JUL 6 2018

NCZ006-VAZ044-058-062100-
Caswell-Halifax-Pittsylvania-
356 PM EDT FRI JUL 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTH CENTRAL CASWELL...SOUTHEASTERN PITTSYLVANIA AND WEST CENTRAL
HALIFAX COUNTIES AND THE CITY OF DANVILLE...

Until 500 PM EDT

At 355 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Java to near Blairs. Movement was
south at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Danville...
Chatham...
Providence...
Blairs...
and Ingram.

This includes The following Location Danville Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3675 7903 3648 7937 3655 7950 3663 7961
      3696 7921
TIME...MOT...LOC 1955Z 341DEG 10KT 3687 7924 3665 7943

Loconto
Special weather statement, Jul 6, 4:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
406 PM EDT FRI JUL 6 2018

WVZ043-044-507-062100-
Summers-Eastern Greenbrier-Monroe-
406 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTH CENTRAL GREENBRIER...EAST CENTRAL SUMMERS AND CENTRAL MONROE
COUNTIES...

Until 500 PM EDT

At 405 PM EDT, a strong thunderstorm was located over Alderson,
moving south at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ronceverte...
Alderson...
Union...
Laurel Branch...
and Wolfcreek.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3752 8034 3748 8051 3747 8055 3746 8057
      3744 8066 3777 8073 3778 8068 3776 8067
      3778 8066 3780 8052
TIME...MOT...LOC 2005Z 341DEG 10KT 3774 8061

Loconto
Local storm report, Jul 6, 4:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
419 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     5 NNE SUGAR GROVE       36.34N 81.74W
07/06/2018                   WATAUGA            NC   911 CALL CENTER

            POWER LINES DOWN IN ZIONVILLE. TIME ESTIMATED FROM RADAR.

&&

LOCONTO
Local storm report, Jul 6, 4:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
426 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     4 N SUGAR GROVE         36.32N 81.78W
07/06/2018                   WATAUGA            NC   911 CALL CENTER

            POWER LINES DOWN IN ZIONVILLE. TIME ESTIMATED FROM RADAR.

&&

LOCONTO

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:41 PM EDTSpecial Weather StatementRNKStokes34 min
Jul 6, 12:58 PM EDTSpecial Weather StatementRNKAlleghany47 min
Jul 6, 1:28 PM EDTSpecial Weather StatementRNKStokes62 min
Jul 6, 1:44 PM EDTSpecial Weather StatementRNKStokes61 min
Jul 6, 1:49 PM EDTSpecial Weather StatementRNKWilkes41 min
Jul 6, 1:54 PM EDTSpecial Weather StatementRNKForsyth36 min
Jul 6, 2:07 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes53 min
Jul 6, 2:14 PM EDTSevere Thunderstorm WarningRNKWatauga38 min
Jul 6, 2:34 PM EDTFlash Flood WarningRNKRockingham6 hr
Jul 6, 2:49 PM EDTSevere Thunderstorm WarningRNKRockingham56 min
Jul 6, 3:07 PM EDTSpecial Weather StatementRNKCaswell53 min
Jul 6, 1:13 AM EDTSpecial Weather StatementRNKCraig, Floyd, Montgomery, Roanoke, City of Radford, City of Roanoke and 1 more62 min
Jul 6, 1:17 AM EDTSpecial Weather StatementRNKCity of Buena Vista, City of Lexington58 min
Jul 6, 1:29 AM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem46 min
Jul 6, 1:41 AM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Rockbridge, City of Buena Vista26 min
Jul 6, 2:27 AM EDTSpecial Weather StatementRNKBedford, Floyd, Franklin63 min
Jul 6, 11:37 AM EDTSpecial Weather StatementRNKSmyth, Wythe23 min
Jul 6, 11:40 AM EDTSpecial Weather StatementRNKPulaski20 min
Jul 6, 11:47 AM EDTSevere Thunderstorm WarningRNKGrayson, Smyth43 min
Jul 6, 12:04 PM EDTSpecial Weather StatementRNKWythe26 min
Jul 6, 12:25 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski, Wythe39 min
Jul 6, 12:38 PM EDTSpecial Weather StatementRNKCity of Martinsville37 min
Jul 6, 1:39 PM EDTSpecial Weather StatementRNKHenry36 min
Jul 6, 2:25 PM EDTSpecial Weather StatementRNKCity of Salem65 min
Jul 6, 3:56 PM EDTSpecial Weather StatementRNKCity of Danville64 min
Jul 6, 4:58 PM EDTSpecial Weather StatementRNKAmherst47 min
Jul 6, 5:26 PM EDTSpecial Weather StatementRNKMecklenburg64 min
Jul 6, 5:37 PM EDTSpecial Weather StatementRNKCampbell38 min
Jul 6, 5:43 PM EDTSpecial Weather StatementRNKBedford47 min
Jul 6, 5:47 PM EDTSpecial Weather StatementRNKCity of Lynchburg43 min
Jul 6, 6:29 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem61 min
Jul 6, 6:39 PM EDTSpecial Weather StatementRNKPittsylvania66 min
Jul 6, 6:53 PM EDTSpecial Weather StatementRNKAppomattox37 min
Jul 6, 7:02 PM EDTSpecial Weather StatementRNKCraig, Roanoke58 min
Jul 6, 7:12 PM EDTSpecial Weather StatementRNKCharlotte33 min
Jul 6, 7:47 PM EDTSpecial Weather StatementRNKMontgomery, Pulaski, City of Radford58 min
Jul 6, 7:58 PM EDTSpecial Weather StatementRNKCharlotte62 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.